Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Diagnosed with Panic Attack prescribed Nexito Forte and Amlong. Have water retention in feet, erection & orgasm problem

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 725 Questions
Hi Doctor,
Recently I have been diagnosed with Panic Attack.Doctor prescribed Nexito Forte(5 mg) ,and Amlong
and advised to use for 2 months.I have been using these drugs for the past 20 days.
My problem is , I have water retention in my feet and erection & orgasm problem.I am 60 year old.
Please advise.I am residing in India.
Posted Sun, 30 Jun 2013 in Mental Health
Answered by Dr. Nehal Shah 18 minutes later
Thanks for using healthcare magic.

I have gone through your available history.

Nexito forte contains escitalopram and clonazepam.

Edema feet and erectile dysfunction may be a side effect of escitalopram and clonazepam. So you should contact your psychiatrist for detailed evaluation.

Doctor may rule out other physical causes of your symptoms including Blood pressure, liver as well as renal functions.

Doctor may reduce the dose of drug or may switch over to different drug like peroxetine depending upon the your examination.

You may also get benefit in panic attack by doing breathing exercise and meditation.

Avoid caffeine or nicotine and alcohol if any, as they may also trigger panic attack.

I hope I have addressed your concern.

Feel free to revert to me in case if you have further query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor